STD Home > Side Effects of Paraguard

Were you looking for information about ParaGard Side Effects? Side effects of Paraguard is a common misspelling of side effects of ParaGard.
 
Although it is difficult to predict whether you will develop side effects with ParaGard® (the copper IUD), some of the most commonly reported problems include a heavier, longer period and spotting in between periods. In most cases, these problems improve with time.
 
However, if you experience prolonged vaginal bleeding, fever, or severe abdominal (stomach) pain, contact your healthcare provider right away. Potentially serious reactions such as these may require immediate medical treatment.
 
(Click ParaGard Side Effects for a more detailed list of possible problems that may occur with this contraceptive, along with potentially serious side effects that may need medical attention right away. You can also click any of the links in the box to the right for specific information.)
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics & Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2019 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.